Skip to Main content Skip to Navigation
Journal articles

On the dimension group of unimodular ${\mathcal {S}}$-adic subshifts

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-03134044
Contributor : Dominique Perrin <>
Submitted on : Monday, February 8, 2021 - 8:53:22 AM
Last modification on : Friday, June 18, 2021 - 4:02:02 PM
Long-term archiving on: : Sunday, May 9, 2021 - 6:15:28 PM

File

DimG-2.3.pdf
Files produced by the author(s)

Identifiers

Relations

Citation

Valérie Berthé, Paulina Cecchi Bernales, Fabien Durand, Dominique Perrin, J. Leroy, et al.. On the dimension group of unimodular ${\mathcal {S}}$-adic subshifts. Monatshefte für Mathematik, Springer Verlag, 2021, 194 (4), pp.687-717. ⟨10.1007/s00605-020-01488-3⟩. ⟨hal-03134044⟩

Share

Metrics

Record views

85

Files downloads

159